# SDR USAA2013062400005

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 41,333 hours, 12,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTING STRIP ON FLOOR, ACFT RIGHT IS LOOSE BETWEEN SEATS 11AND 12. RE-SECURED EMER LIGHTING FLOOR STRIP AT SEATS 11 AND 12.
